# SDR CA061103009

- Difficulty date: October 5, 2006
- Submitted: December 4, 2006
- Operation: General aviation
- Make and model: Aerosp ATR-42
- Engine: Pwa PW120
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E

## Discrepancy

(CAN) ON TAKEOFF ENGINE POWER REDUCED UNCOMMANDED FOLLOWED BY SMOKE IN THE CABIN AIR.  THE ENGINE WAS SHUTDOWN IN FLIGHT AND THE AIRCRAFT DIVERTED TO POINT OF DEPARTURE.  SUBSEQUENT INSPECTION FOUND THE PROPELLER SEIZED AND METAL DEBRIS IN THE ENGINE CASES.  MFG WILL INVESTIGATE THE EVENT AND ADVISE OF ROOT CAUSE ONCE ESTABLISHED. (TC NR 20061103009)
